Facebook Pixel
EmpowHER Guest

anal intercourse with a person who has hemorrhoids

By Anonymous July 10, 2017 - 8:38am
Rate This

My name is T. I'm a guy, my girl and i recently tried anal sex, there have been some complications after doing that. after doing it, i felt my tummy running and went to relieve my self, then after i suffered from being bloated, i had this sharp pain in my stomach and then ever since i have been having some serious problems, each time when i eat i feel this pain in my lower abdominal, i have went to doctors who just give me doxycycline. i need some advice on what i can take to heal this. its now affecting my sexual life. please!!! :-(

Add a Comment1 Comments


Hello T,

Welcome to EmpowHER.

Doxycycline is a tetracycline antibiotic that fights bacteria in the body.

Doxycycline is used to treat many different bacterial infections, such as acne, urinary tract infections, intestinal infections, eye infections, gonorrhea, chlamydia, periodontitis (gum disease), and others.

T, what did your physician say was the cause of the bloating and lower abdominal pain?
In addition to prescribing Doxycycline, were you given any other recommendations?


July 10, 2017 - 10:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!